# SDR SWAA2025010659106

- Difficulty date: November 12, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E; WIGGLE AT IRSS 199+20 I/B SIDE TO THE #3 FLAP TRACK HAS A CRACK (MARKED).<[01] REMOVED AND REPLACED WIGGLE AT L/H WING TE; IRSS 199+20 IAW SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
